# SDR USAA020214

- Difficulty date: June 2, 2002
- Submitted: August 29, 2002
- Operation: Air carrier
- Aircraft: N395US
- Make and model: Boeing 737-3B7
- Aircraft serial: 23317
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND SKIN CRACKED STATION 727 AND 727A STRINGER 23L.  REPAIRED, INSTALLED DOUBLER PER SRM 53-00-01. (M)
